# SDR 04FDEA03410

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- Aircraft time: 35,596 hours, 11,992 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER LEVEL OFF GOT LEVEL 1 ALERT HYD 3 ELEV OFF, NOTED THAT HYD 3 QUANTITY WAS DECREASING AT 2.5 GALS.  HSC SHUTOFF NR 3 HYD.  HYD 3 OFF LEVEL 1 ALERT.  AFTER SLATS EXTENDED ON APPROACH, HYD 3 RESTORED.  REMAINING FLUID LEAKED OUT, HYD 3 FAILED.  GEAR EXTENDED MANUALLY.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE GEAR UP PRESSURE PORT O-RING, PER STD MAINT  PRACTICE.  NO LEAKS NOTED WITH GEAR HANDLE UP OR DOWN.  SERVICED NR 3 HYD SYS TO 7.5 GALS.  OK FOR SERVICE.
